# SDR AALA202212281805

- Difficulty date: December 11, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 490-500g S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT TRANSITION PANEL HAS CORROSION LOCATED AT STA 490 AND 500G+9 AND STR 25L. REMOVED AND REPLACED TRANSITION PANEL.
